Time Scales in Homogenization of Periodic Flows with Vanishing Molecular Diffusion
Author: Fannjiang, A.
Source: Journal of Differential Equations, Volume 179, Number 2, March 2002 , pp. 433-455(23)
Publisher: Academic Press
Abstract:We study the long time transport property of conservative systems perturbed by a small white noise. We introduce the dissipation and martingale times and show how they are related to the diffusion time on which a limit theorem is valid. The limit theorem is a probabilistic version of homogenization with vanishing molecular diffusion. Examples of nontrivial time scales are given. © 2002 Elsevier Science (USA).
Document Type: Research Article
Affiliations: Department of Mathematics, University of California, Davis, California
Publication date: March 1, 2002